RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 5, Pages 989–992 (Mi dan38098)  

MATHEMATICS

On some differential equations in Hilbert space

I. I. Golichev

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (421 kB)

Bibliographic databases:
UDC: 517.941
Presented: В. С. Владимиров
Received: 22.05.1973

Citation: I. I. Golichev, “On some differential equations in Hilbert space”, Dokl. Akad. Nauk SSSR, 214:5 (1974), 989–992

Citation in format AMSBIB
\Bibitem{Gol74}
\by I.~I.~Golichev
\paper On some differential equations in Hilbert space
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 5
\pages 989--992
\mathnet{http://mi.mathnet.ru/dan38098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0338518}
\zmath{https://zbmath.org/?q=an:0299.34082}


Linking options:
  • http://mi.mathnet.ru/eng/dan38098
  • http://mi.mathnet.ru/eng/dan/v214/i5/p989

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021